# SDR EIAA200900105

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 113,411 hours, 27,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN OVER UPPER DECK CREW DOOR INOP (BEHIND LAV) 1 EA. P/N 9008-3-5A MR G92843.  RECYCLING THE EMERGENCY LIGHTS ON TO OFF SEVERAL TIMES CAUSED THIS BATTERY TO CHARGE.  IT NOW CHECKS OK IAW MM 33-51-00.
